MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VAMF4646C150TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Pseudoaneurysm (2605); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any defects or has malfunctioned.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Valiant navion stent grafts were implanted for the endovascular treatment of thoracic aortic aneurysm.An additional valiant stent graft (46x46x150) was implanted approximately 1 year later to treat a type ib endoleak in vnmc4343c218ty(v29775349) which was confirmed as resolved.It was reported approximately 2 years post the index procedure the patient returned for a follow-up ct where a type ib endoleak was observed and the aneurysm sac measured 76mm.The physician is unable to determine which device contains the endoleak.No cause of the event as per the physician was provided.No additional clinical sequalae was provided and the patient will be monitored.
 
Additional Manufacturer Narrative
B5; additional information received: a post index procedure ct from approximately one month post index procedure showed the thoracic aneurysm to be 62mm with a small endoleak present.Coiling of the right cfa neck pseudoaneurysm was attempted approximately 7 months post index procedure.Ct from 9 months post index procedure showed the aneurysm size to be 65mm with a type ib anterolateral endoleak.Treatment was performed with a cuff extension 7 months later.Follow up ct from 6 days post re-intervention showed the aneurysm size as 67mm and follow up ct approximately 8 months post re-intervention revealed aneurysm size as 71mm.It was observed that the entire aorta has been aneurysmal.It was noted that the ascending aneurysm has not been repaired presently (58mm).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
B5; additional information received: corelab have reviewed ct imaging from approximately 1 year and 8months and from approximately 2 years and 2 months post index procedure.A type ib endoleak was noted on the earlier ct on the stent graft (b)(6) and the type ib was still present on the ct scan from 2years 2 months post implant.Fracture was not examinable due to device overlaps.No stent ring enlargement/migration was noted from either ct.No aortic enlargement was identified on ct from 2 years and 2 months post index procedure.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key15162064
Report Number9612164-2022-02935
Device Sequence Number6599812
Product Code MIH
UDI-Device Identifier00643169346918
UDI-Public00643169346918
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2023
Device Model NumberVAMF4646C150TU
Device Catalogue NumberVAMF4646C150TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer09/02/2022
10/21/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date09/26/2022
11/15/2022
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight88 KG